# SDR RO32004F00002

- Difficulty date: May 5, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N30FT
- Make and model: Amd FALCON50MYST
- Aircraft serial: 271
- System (JASC): 1430 · Fasteners
- Part: Screw
- Part number: NAS517V32XA
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

24TH SCREW IB OF RIB 20 ON LT WING IS CHAFFING ON OB SLAT HYDRAULIC LINE.  DOORS, UPPER FIXED STRUCTURE BOX, RIB 7 TO RIB 13.
